Share Facebook


05-22-2010, 03:48 PM   #1
braveheart
Passionate Dreamer
 
braveheart's Avatar
 
Join Date: Feb 2009
Location: Buenos Aires, Argentina
Chest rash

Have anybody experienced it?
I 've had very small red dots since yesterday.
They are in the upper chest near my neck.
05-22-2010, 03:59 PM   #2
porter89xxx
Senior Member
 
Join Date: Jan 2010
Location: london, United Kingdom
Hiya, i dont have rashes on my chest but i do have a rash that comes time to time on my tummy and then disapears again but it looks like red blotches sort of like heat rash
05-23-2010, 01:39 PM   #3
dreamintwilight
Senior Member
 
dreamintwilight's Avatar
 
Join Date: Feb 2010

My Support Groups:
Peaches had some skin issues. She could be of some help possibly. I d not know what hers looked like though. I will try and find her thread for you.

Here it is! Hope it helps http://www.crohnsforum.com/showthrea...ht=Skin+issues
__________________
Marisa
February 2010 - diagnosed with Crohn's disease.
January 2011 - Inflammation downgraded from moderate-severe to mild with no symptoms!
January 2014 - adopted a mostly Paleo diet
May 2015 - still in remission!


Currently Taking
Humira - 40mg/week
Imuran - 125 mg/day
Calcium magnesium citrate
Fermented cod liver oil/butter blend
Culturelle probiotics
Vitamin D
Vitamin C
Biotin
Allegra

Last edited by dreamintwilight; 05-23-2010 at 01:40 PM. Reason: Added link.
05-23-2010, 02:42 PM   #4
D Bergy
Senior Member
 
Join Date: Apr 2007
Any other symptoms other than the rash? swelling of any kind?

Dan
05-24-2010, 02:12 PM   #5
braveheart
Passionate Dreamer
 
braveheart's Avatar
 
Join Date: Feb 2009
Location: Buenos Aires, Argentina
This rush has been vanishing slowly. It is almost gone.
No swelling and no other symptoms.
I think it was a sort of allergic reaction.

Next time I see gastroenterologist I will tell this happened.

Thanks everyone for your replies.
05-24-2010, 03:02 PM   #6
Cumbria_Crohns
New Member
 
Join Date: May 2010
i've just had the same thing and been told it's the Azathioprine that i'm on- side effect is Hypersensitivity to the sun! great!!! going on holiday to spain a week on friday!
05-24-2010, 03:30 PM   #7
ChefShazzy
Senior Member
 
ChefShazzy's Avatar
 
Join Date: Mar 2009
Location: Pointe Claire, Quebec
Braveheart - are you on any medications?
__________________
-Sharon
_______________________________
Diagnosis: Crohn's Disease (May 2007)
Meds: Double-dose of Remicade, every 6 weeks
*I'm going to start saying I'm in REMISSION now! Three years since my last hospitalization!*
05-24-2010, 06:42 PM   #8
dreamintwilight
Senior Member
 
dreamintwilight's Avatar
 
Join Date: Feb 2010

My Support Groups:
Hmm....go figure! I just experienced this. It is on my stomach area from right above my bellybutton flanking both sides and ending right underneath the breast line. They don't seem to be raised. I had started itching there a little while ago and I looked and my skin looked dry.

I took a shower and I'm not sure if the heat made it more blotchy. So, I put Aveeno on it. could it be from the Imuran, you think? It's as porter described it. Splotchy red kind of like heat rash. Do you think it could be because we went to a concert yesterday that was really hot and we were sweating, but I wasn't able to take a shower until today. Perhaps the sweat irritated it? I hope it's not an allergic reaction!
Reply

Thread Tools


All times are GMT -5. The time now is 11:54 AM.
Copyright 2006-2017 Crohnsforum.com